Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ella27's Blog

  • entries
    14
  • comments
    3
  • views
    5099

Woke up to... nothing??

Ella27

217 views

I think that should be a relief actually. I woke up to just about nothing after applying the differin. This medicine is supposed to take a while before kicking in so I'm not disappointed in the least. I do feel a slight drying sensation which could easily solved with... uh oh can't use moisturizer. I guess I'll have to find a creative way to put on my make up.

2 small little white heads emerged. And I saw emerged because they were already issues to begin with but they finally uh "surfaced" if you will. (yuck bad wording) so I got rid of those in an instant. Hopefully they don't leave a big impression on my face before school. I already got a big black mark on my lip. ( Don't ask lets just say I can't kiss people until its gone. On the bright side my cover story is "I was making ramen noodles and stirring them with a fork and when I put the fork to my lips I kinda got burned" believable no? Please say yes.)

So I'm kinda screwed..... eh I'll find a way. At least I don't look all red and itchy but that's probably due to the fact that I put little to none of the new medicine on my face. Guess Ill keep doing that for a while then ramp it up. But haha no way am I doing that now.

Hope your doing good random reader. I know I'm not. :think:

Best of luck :wall:

Ella



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×